Turkish Journal of Mathematics
Abstract
Sufficient conditions for the Lp-equivalence between two nonlinear impulse differential equations with unbounded linear parts and possibly unbounded nonlinearity parts are given. An example of two nonlinear impulse differential parabolic equations is considered.
DOI
-
Keywords
Impulse differential equations, Lp-equivalence, Partial impulse differential equations of parabolic type
First Page
451
Last Page
466
Recommended Citation
GEORGIEVA, A. and KOSTADINOV, S. (2008) "Sufficient Conditions for the Lp-Equivalence Between two Nonlinear Impulse Differential Equations," Turkish Journal of Mathematics: Vol. 32: No. 4, Article 6. Available at: https://journals.tubitak.gov.tr/math/vol32/iss4/6